# SDR COMA0670197

- Difficulty date: October 7, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 6,648 hours, 4,817 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: GG670980051
- Part serial: 00351
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,676 hours, 4,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5397 - CABIN ALTITUDE AT 13080, EXECUTED EMERGENCY DESCENT TO CABIN ALTITUDE 11090.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SAFETY VALVE.  NO FURTHER DEFECTS NOTED.
